Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1537-7.pdf389.3 kBAdobe PDFView/Open
Title: Some properties of Julia sets of semi-hyperbolic entire functions(Complex Dynamics and its Related Topics)
Authors: KISAKA, Masashi
Author's alias: 木坂, 正史
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 60
End page: 64
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.